# SDR EE4Y100530

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 15,487 hours, 7,446 cycles
- Engine: Iae V2524A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347213320200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, AFT SERVICE AREA, UPPER REAR FUSELAGE, FROM STA 2786 TO STA 2796 +Y76.5 SEAT TRACK CORRODED (SEAT TRACK PN: D5347213320200) THE CORROSION REQUIRES A MAJOR REPAIR.
